| Model Number |
2016.C |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Lights not coming on, multiple laryngoscope handles. "we were trying to intubate a baby and the laryngoscope handle light wouldn't come on.We then grabbed a second handle and the light on that one wouldn't come on either this resulted in a delay of care.".
Additional Manufacturer Narrative
Failure of the device delayed the intubation of the patient.Based on the reported information and the event originating in the us, the criteria for reporting an adverse event have been met.